# SDR RRXA97102

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992CF
- Make and model: Doug DC-8F-54
- Aircraft serial: 45884
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

ON CLIMB-OUT SEVERE VIBRATION BEGAN IN NR 2 ENGINE FOLLOWED BY LOSS OF POWER.  SHUT DOWN NR 2 ENGINE.  AFTER ENGINE SHUTDOWN OIL QUANTITY DECLINED TO 0 GALLONS FOLLOWED BY A TOTAL LOSS OF OIL PRESSURE.  AIRCRAFT PREPARED FOR FERRY FLIGHT FOR ENGINE CHANGE.
